# SDR 6001LENG

- Difficulty date: March 27, 2008
- Submitted: March 27, 2008
- Operation: General aviation
- Aircraft: N6001L
- Make and model: Cessna 550
- Aircraft serial: 5500169
- Aircraft time: 10,071 hours, 7,512 cycles
- Engine: Pwa JT15D4
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: 555415046810
- Condition: Corroded
- Location: Engine
- Part time: 10,071 hours, 7,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NACELLE ATTACHING FITTING ANGLE REMOVED FOR CORROSION. PARTS ARE CADMIUM PLATED, BUT NOT PAINTED. ALSO DISCOVERY IMPROPER DRILL HOLES AND RIVET SET DAMAGE AROUND SEVERAL HOLES.
